Alert archive / Florida / Special Weather Statements in 2021

Special Weather Statement, NWS Miami, FL

July 12, 2021Glades County, Florida

NWS Miami, FL issued this special weather statement at Jul 12, 2021, 12:07 PM EDT for Glades County, Florida. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 12, 2021, 12:07 PM EDT (16:07 UTC)
Expired
Jul 12, 2021, 1:00 PM EDT
In force
53 min
Issued by
NWS Miami, FL

County Glades County, FL

The radar

The Melbourne radar (KMLB), 140 km from the middle of the area, began a volume at 16:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 4.1 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2021-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1557 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2021-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -21 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1557 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
960 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-21 m²/s²
0-3 km storm-relative helicity
-26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

287 
WWUS82 KMFL 121607
SPSMFL

Special Weather Statement
National Weather Service Miami FL
1207 PM EDT Mon Jul 12 2021
 
FLZ063-066-121700-
Hendry FL-Glades FL-
1207 PM EDT Mon Jul 12 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL HENDRY AND GLADES
COUNTIES UNTIL 100 PM EDT...

* At 1207 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Ortona, or 9 miles southwest of
  Moore Haven, moving northwest at 25 mph.

* Winds in excess of 45 mph possible with this storm.

* Locations impacted include...
  Moore Haven, Lakeport, Palmdale, Ortona, Muse, Port La Belle and
  Lake Hicpochee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2692 8100 2689 8100 2688 8097 2669 8122
      2683 8157 2703 8156 2703 8134 2704 8133
      2703 8133 2703 8127 2712 8127 2712 8124
TIME...MOT...LOC 1607Z 120DEG 22KT 2677 8122 

$$

FELL

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Jul 12, 10:37 AM EDT, 1 hour 30 minutes earlier.

Area forecast discussion, Jul 12, 10:37 AM EDT, 1 hour 30 minutes before
Area Forecast Discussion
National Weather Service Miami FL
1037 AM EDT Mon Jul 12 2021

...Strong to Severe Storms this Afternoon...
...Heavy Rainfall and Localized Flooding through Short Term...

.UPDATE...
The closed, cut-off upper-level low/TUTT between South FL and the
Bahamian Islands continues to move westward, towards the FL
peninsula where scattered storm coverage has plagued the Atlantic
waters and east coast areas this morning. In fact, borderline
severe storms were already seen, with a 57 mph wind gust measured
in Lake Chekika (southern Everglades). GOES-16 water vapor
imagery shows pockets of dry air in the low-mid levels. This poses
as a problem across areas of South FL, especially the Lake Region
and Gulf Coast where these pockets are evident, as it will
promote less cloud coverage, and thus very strong diurnal heating
in an already unstable airmass. This in combination with both sea
breezes expected to develop will lead to scattered to numerous
showers and storms during the afternoon hours, some of which will
be strong to severe.

Looking at MFL's 12/12Z sounding shows a very unstable environment
areawide, with 500 mb at -10.9, very steep and conditionally
unstable lapse rates of ~8 C/km, PW of 1.68 inches, DCAPE of ~800
J/kg, low-level SRH values between 60-70 m2/s2, and 0-3km shear
~15-20kt. These parameters are expected to steepen/increase as
the day progresses due to the TUTT feature creeping closer to the
CWA along with daytime heating. Forecast 500 mb temps also can
reduce to -12C.

What does this mean for South FL? With the cold pocket aloft
areawide, ribbon of increased moisture along the east coast,
strong diurnal heating, and steeping unstable lapse rates, severe
hail greater than 1 inch, damaging wind gusts in excess of 58 mph,
funnel clouds, heavy rainfall/localized flooding, and a tornado
are all possible. The heavy rainfall is also a precursor for
tomorrow where much more rain is expected across areas expected
to be drenched upon later today. More in the hydrology section
below.

Highest confidence for the severe weather looks to be across the
Lake Okeechobee region and interior sections of South FL, however
the conditional threat for severe weather does exist areawide
today.

&&

.HYDROLOGY...
A TUTT feature with very cold temperatures aloft will continue to
move towards South FL today through Tuesday. This along with
strong daytime heating will lead to rounds of scattered to
numerous showers and thunderstorms areawide. At this time, models
are hinting at a coastal trough that could set up along the east
coast metro areas overnight tonight. This will allow for the PWAT
values to increase to 2.0 to 2.5 inches over South Florida
overnight tonight through Tuesday night.

This weather pattern will allow for showers and some thunderstorms
to develop with periods of heavy rainfall and high rainfall rates
of 2 inches/hour, especially during peak heating. Rainfall
amounts of 1 to 3 inches are expected, with locally higher
amounts along the coasts. For today, 1-hr FFG ranges from 2.5 to 4
inches but wouldn't be surprised to see these values lower for
tomorrow with all the rainfall expected today.

The grounds are still somewhat saturated from the heavy
rainfall from the daily thunderstorms along with the heavy
rainfall seen from Tropical Storm Elsa (a tropical storm when it
was near South FL), and any additional heavy rainfall could lead
to flooding especially over the coastal areas of South FL.

Interests across South Florida are strongly encouraged to monitor
the latest information from the National Weather Service in Miami
Florida.

&&

.PREV DISCUSSION... (Issued 815 AM EDT Mon Jul 12 2021)

AVIATION (12Z TAFS)...TSRA expected to develop in and around KMIA,
KFLL, KTMB, KOPF and KFXE through the rest of the morning hours.
TEMPO MVFR conds are possible at KMIA/KFLL thru 15z, and -RA/VCTS
expected across the rest of the southeastern terminals. Winds E-ESE
at 10-15 kt with higher gusts near TSRA. For the rest of the day,
SHRA/TSRA is expected to continue to develop across South FL due to
an upper level low moving over the area from the east. A tropical
wave tonight will bring additional periods of SHRA/TSRA. Therefore,
tempo MVFR conds are possible across the area terminals through most
of the forecast period.

SHORT TERM (Today through Tuesday)...

Main Points:

1) For today, isolated strong to severe thunderstorms will be
possible across South Florida, with the primary concerns being
locally damaging wind gusts and marginally severe hail. Present
indications are that the strongest activity will develop over the
interior and western portions of South Florida during the
afternoon and early evening hours.

2) For overnight tonight into Tuesday, periods of heavy rainfall
from numerous showers and thunderstorms could lead to localized
flooding mainly across the urbanized areas of South Florida. The
risk of excessive rainfall will initially be over the east coast
metro areas tonight, generally spreading westward through the day
on Tuesday.

Subtropical high pressure remains centered over the western
Atlantic waters, with a low/mid-level ridge axis extending
westward across portions of north-central Florida into the eastern
Gulf of Mexico. To the south of the ridge axis, GOES-16 water
vapor imagery depicts a large mid/upper-level low located over the
Bahamas, which will continue advancing westward across South
Florida today. Associated with this feature are seasonably cold
mid/upper-level temperatures (e.g., 500-mb temperatures near -12C)
which are colder than the daily minimum value for this day
according to the SPC sounding climatology. The cold mid/upper-
level temperatures will support steep mid-level lapse rates of 7
to 7.5 C/km overspreading South Florida today, resulting in large
normalized CAPE values and strong upward accelerations in
convective updrafts. This thermodynamic environment will support
a conditional risk of isolated strong to locally damaging
downbursts with the tallest convective cores that develop today
along with marginally severe hail. A lack of strong deep-layer
shear will generally support pulse multicell clusters, with brief
organization being possible with cell mergers over the western
half of South Florida. The threat of severe weather appears
greatest over the interior and western portions of South Florida
during the afternoon hours when diurnal heating will destabilize
the moist boundary layer below the steepening mid-level lapse
rates.

For tonight, the aforementioned mid/upper-level low will lift
northwestward away from South Florida, and the northern portion
of a weak tropical wave over the western Atlantic waters will
track west-northwestward across South Florida. This feature will
lead to deep-layer saturation across South Florida as rich
subtropical moisture overspreads South Florida (i.e., PWs greater
than 2.0 inches). The low-level mass response accompanying the
weak tropical wave will result in strengthening easterly lower
tropospheric flow and the potential for frictional convergence and
related mesoscale ascent along the east coast of South Florida
overnight tonight into the early morning hours. This could support
repeated rounds of locally heavy rainfall and the potential for
isolated flooding along the east coast of South Florida, before
the risk spreads westward toward the Gulf Coast during the day.
There is plenty of uncertainty regarding the timing of potential
impacts, so be sure to keep up with the latest information from
NWS Miami.

LONG TERM...

Wednesday-Sunday...The tropical wave that arrived in the area on
Tuesday will be shifting west into the Gulf of Mexico early on
Wednesday. Subsidence behind the wave in combination with at least a
thin Saharan Air Layer (SAL) reaching the area should result in some
lower rain chances, compared to early in the week. However, with the
uncertainty in how potent this SAL event will be and lingering low-
level moisture have left scattered to numerous showers and storms in
the forecast for Wednesday. Another unknown variable at this time is
that the "leading edge" of that SAL could act as an elevated mixed
layer and enhance updraft strength, creating the potential for a few
strong storms. Isolated strong wind gusts and localized flooding
will remain the primary concerns.

By Thursday it looks like drier air indeed moves into the area,
bringing rain chances down to expected climatological values for
this time of year. Generally looking at 40-50 percent chance Friday.
The Subtropical Ridge axis remains well north of the area, with deep
easterly flow prevailing. This favors the highest coverage of
diurnal showers/storms across the interior and west coast each
afternoon. Heading into the weekend, models show a renewed increase
in low-level moisture and higher rain chances for next weekend.

Temperatures are forecast to remain near normal as afternoon highs
reach the upper 80s along the east coast, and low 90s across the
interior and west coast. Overnight lows settle into the mid 70s
inland/west coast and upper 70s to low 80s for east coast.

AVIATION(06Z TAFS)...

ISOL SHRA affecting the Atlc S-FL coast, causing VCSH across the
eastern terminals overnight. Expected TSRA across S-FL after
12/13Z will cause at least VCTS across the local terminals through
13/00Z. Due to uncertainty on exact timing and location of TSRA
near the terminals, AMD and TEMPO will be used as TSRA approaches
the terminals. Winds from the E-ESE at 10 KT or less overnight,
increasing to 10-15KT after 12/13Z but gusty near SHRA/TSRA. KAPF
winds will become SE between 12/17Z and 12/22Z.

MARINE...

High pressure over the western Atlantic waters will continue
building westward through the week as a weak tropical wave moves
through the area on Tuesday. East to southeasterly winds will remain
elevated across the local waters through the middle of the week
resulting in cautionary conditions for small craft operators,
especially across the Atlantic waters where winds could approach
advisory levels from Monday night into Tuesday morning. Scattered
to numerous showers and thunderstorms are possible each day
through the middle of the week, with the greatest coverage of
showers and storms late Monday through Tuesday. Locally higher
winds and seas will be possible with showers and storms.

BEACHES...

There is a high risk of rip currents along the Atlantic beaches of
South Florida due to breezy easterly winds. The elevated rip
current risk will last through at least mid-week.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            77  86  78  89 /  70  80  30  70
West Kendall     77  86  77  90 /  70  80  40  70
Opa-Locka        77  86  77  90 /  70  80  30  70
Homestead        77  86  77  88 /  70  80  40  60
Fort Lauderdale  78  86  78  88 /  70  80  30  70
N Ft Lauderdale  77  86  78  88 /  70  80  30  70
Pembroke Pines   76  86  76  88 /  70  80  30  70
West Palm Beach  77  86  77  88 /  70  80  30  70
Boca Raton       78  85  78  89 /  70  80  30  70
Naples           74  89  76  90 /  60  80  40  70

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Tuesday evening for FLZ168-172-173.

AM...None.
GM...None.
&&

Update/Hydro...Fell
Today through Tuesday and Marine...Fell
Tuesday Night through Sunday...99
Aviation...SJU

Visit us at weather.gov/miami

Follow us on Facebook and Twitter at:
www.facebook.com/nwsmiami
www.twitter.com/nwsmiami
Hazardous weather outlook, Jul 12, 10:53 AM EDT, 1 hour 14 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
1053 AM EDT Mon Jul 12 2021

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
130300-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
1053 AM EDT Mon Jul 12 2021

...STRONG TO SEVERE STORMS POSSIBLE TODAY...
...HIGH RISK OF RIP CURRENTS EAST COAST BEACHES...

This hazardous weather outlook is for South Florida.

.DAY ONE...TODAY AND TONIGHT

Rip currents: There is a High Risk of rip currents along the east
coast beaches of South Florida today.

Thunderstorms: Isolated strong to severe thunderstorms will be
possible across South Florida today, with locally damaging wind
gusts, large hail, heavy rainfall/flooding, and tornadoes possible.

Waterspouts: Waterspouts will be possible with showers and
thunderstorms today.

Tornadoes: A weak tornado or two will be possible today with
thunderstorms today.

Wind: Strong to locally damaging wind gusts will be possible with
thunderstorms today.

Hail: Large hail up to 1 inch in diameter will be possible with
thunderstorms today.

Flooding: Heavy rainfall could lead to localized flooding across the
urban areas of South Florida, especially overnight tonight.

Temperatures: Maximum heat indices will range from 95 to 104 across
the area today, with the highest readings expected over inland
southwest Florida and portions of inland Palm Beach County.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

Scattered to numerous showers and thunderstorms are forecast
through the week with the typical diurnal pattern after Wednesday.
Peak chances of showers and thunderstorms will be on Tuesday and
Wednesday as a tropical wave passes by on Tuesday. Locally heavy
rain, frequent lightning strikes, hail, and strong wind gusts are
all possible with any of this activity through the week. The greatest
flooding potential will be from Tuesday into Wednesday when there is
a marginal risk of excessive rainfall.

Elevated rip current potential across all South FL Atlantic beaches
through at least mid-week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

FELL

In the hours before

Local storm report, Jul 12, 11:25 AM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1125 AM EDT MON JUL 12 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 AM     TSTM WND GST     2 SE WILTON MANORS      26.15N 80.11W
07/12/2021  M42 MPH          BROWARD            FL   MESONET

            A MARINE THUNDERSTORM WIND GUST OF 42 MPH
            (36 KNOTS) WAS MEASURED BY MESONET STATION
            0067W 1.8 SE WILTON MANORS (WEATHERSTEM) AS
            A STRONG THUNDERSTORM MOVED ONSHORE.

&&

HVN
Special weather statement, Jul 12, 11:37 AM EDT, 30 minutes before
Special Weather Statement
National Weather Service Miami FL
1137 AM EDT Mon Jul 12 2021

FLZ072>074-172-173-121615-
Coastal Broward County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
1137 AM EDT Mon Jul 12 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE AND SOUTHERN
BROWARD COUNTIES UNTIL 1215 PM EDT...

* At 1137 AM EDT, National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near
  Surfside to 11 miles southeast of Key Biscayne. Movement was
  northwest at 15 mph.

* Winds in excess of 45 mph possible with these storms.

* Locations impacted include...
  Miami, Hialeah, Pembroke Pines, Hollywood, Miramar, Miami Beach,
  Coral Gables, Key Biscayne, South Miami, Surfside, Hallandale,
  Miami Gardens, Virginia Key, Kendall, North Miami, Doral, North
  Miami Beach, Aventura, Miami Lakes and Hialeah Gardens.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2595 8002 2590 8004 2583 8004 2564 8015
      2572 8042 2603 8029
TIME...MOT...LOC 1537Z 126DEG 14KT 2585 8009 2553 8009

FELL
Special weather statement, Jul 12, 11:38 AM EDT, 29 minutes before
Special Weather Statement
National Weather Service Miami FL
1138 AM EDT Mon Jul 12 2021

FLZ067-071-072-172-121615-
Inland Broward County FL-Coastal Broward County FL-
Metro Broward County FL-Inland Palm Beach County FL-
1138 AM EDT Mon Jul 12 2021

...SIGNIFICANT WEATHER ADVISORY FOR BROWARD COUNTY UNTIL 1215 PM
EDT...

* At 1138 AM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm over Plantation, moving northwest at
  20 mph.

* Winds in excess of 45 mph possible with this storm.

* Locations impacted include...
  Fort Lauderdale, Pembroke Pines, Coral Springs, Pompano Beach,
  Davie, Plantation, Sunrise, Tamarac, Margate, Lauderhill, Weston,
  Coconut Creek, Oakland Park, North Lauderdale, Lauderdale Lakes,
  Cooper City, Parkland, Broadview-Pompano Park, Royal Palm Ranches
  and St. George.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2619 8015 2601 8026 2612 8056 2640 8039
TIME...MOT...LOC 1538Z 120DEG 17KT 2612 8026

FELL
Local storm report, Jul 12, 11:52 AM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1152 AM EDT MON JUL 12 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1143 AM     MARINE TSTM WIND 3 E LIBERTY CITY        25.82N 80.18W
07/12/2021  M46 MPH          AMZ630             FL   MESONET

            A MARINE THUNDERSTORM WIND GUST OF 46 MPH
            (40 KNOTS) WAS MEASURED BY MESONET STATION
            XMSP MORNINGSIDE PARK AS A STRONG
            THUNDERSTORM MOVED ONSHORE.

&&

HVN
Local storm report, Jul 12, 12:06 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1206 PM EDT MON JUL 12 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1148 AM     MARINE TSTM WIND 3 E LIBERTY CITY        25.82N 80.18W
07/12/2021  M55 MPH          AMZ630             FL   MESONET

            MESONET STATION XMSP MORNINGSIDE PARK
            REPORTED A WIND GUST OF 55MPH AT 11:48AM AS
            A STRONG THUNDERSTORM MOVED ONSHORE.
            ELEVATION IS 34 FEET.

&&

HADI
Special weather statement, Jul 12, 12:07 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
1207 PM EDT Mon Jul 12 2021

FLZ063-066-121700-
Hendry FL-Glades FL-
1207 PM EDT Mon Jul 12 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL HENDRY AND GLADES
COUNTIES UNTIL 100 PM EDT...

* At 1207 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Ortona, or 9 miles southwest of
  Moore Haven, moving northwest at 25 mph.

* Winds in excess of 45 mph possible with this storm.

* Locations impacted include...
  Moore Haven, Lakeport, Palmdale, Ortona, Muse, Port La Belle and
  Lake Hicpochee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

To report severe weather, contact your nearest law enforcement
agency. You can also share your report with NWS Miami on Facebook and
Twitter.

&&

LAT...LON 2692 8100 2689 8100 2688 8097 2669 8122
      2683 8157 2703 8156 2703 8134 2704 8133
      2703 8133 2703 8127 2712 8127 2712 8124
TIME...MOT...LOC 1607Z 120DEG 22KT 2677 8122

FELL

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 12, 4:48 AM EDTSpecial Marine WarningMFL57 min
Jul 12, 5:01 AM EDTSpecial Weather StatementMFLBroward44 min
Jul 12, 5:20 AM EDTSpecial Weather StatementMFLBroward25 min
Jul 12, 5:55 AM EDTSpecial Marine WarningMFL37 min
Jul 12, 6:58 AM EDTSpecial Weather StatementMFLMonroe32 min
Jul 12, 7:22 AM EDTSpecial Marine WarningMFL38 min
Jul 12, 7:28 AM EDTSpecial Weather StatementMFLMonroe47 min
Jul 12, 8:40 AM EDTSpecial Marine WarningMFL48 min
Jul 12, 8:46 AM EDTSpecial Weather StatementMFLMiami-Dade44 min
Jul 12, 8:53 AM EDTSpecial Weather StatementMFLMiami-Dade67 min
Jul 12, 9:15 AM EDTSpecial Weather StatementMFLMiami-Dade75 min
Jul 12, 10:36 AM EDTSpecial Marine WarningMFL39 min
Jul 12, 10:40 AM EDTSpecial Weather StatementMFLPalm Beach50 min
Jul 12, 10:59 AM EDTSpecial Weather StatementMFLBroward46 min
Jul 12, 11:09 AM EDTSpecial Marine WarningMFL21 min
Jul 12, 11:11 AM EDTSpecial Marine WarningMFL49 min
Jul 12, 11:14 AM EDTSpecial Weather StatementMFLPalm Beach46 min
Jul 12, 11:20 AM EDTSpecial Weather StatementMFLGlades, Hendry55 min
Jul 12, 11:27 AM EDTSevere Thunderstorm WarningMFLGlades, Hendry, Palm Beach32 min
Jul 12, 11:34 AM EDTSpecial Marine WarningMFL41 min
Jul 12, 11:37 AM EDTSpecial Weather StatementMFLMiami-Dade38 min
Jul 12, 11:38 AM EDTSpecial Weather StatementMFLBroward37 min
Jul 12, 11:44 AM EDTSevere Thunderstorm WarningMFLBroward, Miami-Dade46 min
Jul 12, 11:56 AM EDTSpecial Marine WarningMFL19 min
Jul 12, 12:04 PM EDTAreal Flood AdvisoryMFLMiami-Dade30 min
Jul 12, 12:10 PM EDTSpecial Weather StatementMFLBroward65 min
Jul 12, 12:11 PM EDTSpecial Marine WarningMFL49 min
Jul 12, 12:14 PM EDTSevere Thunderstorm WarningMFLBroward, Miami-Dade16 min
Jul 12, 12:18 PM EDTSpecial Weather StatementMFLPalm Beach27 min
Jul 12, 12:19 PM EDTSpecial Marine WarningMFL25 min
Jul 12, 12:23 PM EDTAreal Flood AdvisoryMFLMiami-Dade34 min
Jul 12, 12:31 PM EDTSpecial Marine WarningMFL29 min
Jul 12, 12:34 PM EDTFlash Flood WarningMFLMiami-Dade2 hr
Jul 12, 12:49 PM EDTAreal Flood AdvisoryMFLBroward, Miami-Dade2 hr
Jul 12, 12:53 PM EDTSpecial Marine WarningMFL97 min
Jul 12, 12:57 PM EDTFlash Flood WarningMFLMiami-Dade2 hr
Jul 12, 1:04 PM EDTSpecial Weather StatementMFLBroward56 min
Jul 12, 1:06 PM EDTSpecial Weather StatementMFLMiami-Dade54 min
Jul 12, 1:20 PM EDTSevere Thunderstorm WarningMFLBroward, Miami-Dade16 min
Jul 12, 1:22 PM EDTSpecial Marine WarningMFL38 min
Jul 12, 2:15 PM EDTSpecial Weather StatementMFLPalm Beach45 min
Jul 12, 2:30 PM EDTSevere Thunderstorm WarningMFLPalm Beach45 min
Jul 12, 2:31 PM EDTSpecial Marine WarningMFL44 min
Jul 12, 2:39 PM EDTSpecial Marine WarningMFL66 min
Jul 12, 2:59 PM EDTSpecial Marine WarningMFL61 min
Jul 12, 3:05 PM EDTSevere Thunderstorm WarningMFLPalm Beach40 min
Jul 12, 3:09 PM EDTSpecial Weather StatementMFLPalm Beach51 min
Jul 12, 3:25 PM EDTSpecial Marine WarningMFL35 min
Jul 12, 3:36 PM EDTSevere Thunderstorm WarningMFLPalm Beach14 min
Jul 12, 3:40 PM EDTSpecial Marine WarningMFL20 min
Jul 12, 3:54 PM EDTSpecial Weather StatementMFLGlades51 min
Jul 12, 3:56 PM EDTSpecial Marine WarningMFL33 min
Jul 12, 5:43 PM EDTSpecial Marine WarningMFL47 min
Jul 12, 6:33 PM EDTSpecial Marine WarningMFL57 min
Jul 12, 6:46 PM EDTSpecial Marine WarningMFL29 min
Jul 12, 7:07 PM EDTSpecial Marine WarningMFL68 min
Jul 12, 7:36 PM EDTSpecial Marine WarningMFL39 min

Nearby

Special Weather Statements in Florida, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.